Article

Theoretical and Mathematical Physics

, Volume 103, Issue 1, pp 482-485

On the theory of Laplace-Darboux transformations

  • A. B. ShabatAffiliated withL. D. Landau Institute of Theoretical Physics

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In the framework of the classical Laplace—Darboux theory, a formula of linear-fractional transformation of the solutions of a second-order linear equation with two independent variables is established. The one-dimensional reduction of the theory is briefly discussed.